# SDR UALA2011022100891

- Difficulty date: February 18, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 60,399 hours, 22,259 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 60B1000317
- Condition: Out Of Tolerance
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-4 DOOR EMERGENCY POWER BOTTLE EXPIRED.  R & R R-4 DOOR EMERGENCY POWER BOTTLE IAW MM.
